# SDR AALA20021402

- Difficulty date: September 30, 2002
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION, FORWARD CARGO NR 9 ROLLER CASTING, FS 24A.  REPAIRED PER ESO 30595, DATED 9-30-2002.  (M)
